# SDR SIMA1142

- Difficulty date: April 23, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N394AE
- Make and model: Saab 340B
- Aircraft serial: 340B394
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66363
- Condition: Inoperative
- Location: Row 9 And 10
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3605 - EMERGENCY FLOOR LIGHTS OUT AT ROWS 9 AND 10A.  REMOVED AND REPLACED LIGHTING STRIP.  OPS CHECK GOOD.  (M)
